MathSciNet Relay Station
MathSciNet bibliographic data
MR214752 (35 #5601) 30.42
Schiffer, M.; Tammi, O. A method of variations for functions with bounded boundary rotation. J. Analyse Math. 17 1966 109–144.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement